Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1992, Volume 32, Number 9, Pages 1387–1399 (Mi zvmmf2835)  

This article is cited in 1 scientific paper (total in 1 paper)

Reconstruction of a surface that has a continuous curvature and is defined on a flat point manifold

I. L. Osipov

Moscow

Full text: PDF file (1545 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1992, 32:9, 1239–1249

Bibliographic databases:
UDC: 519.652
MSC: 65D17
Received: 05.07.1991
Revised: 27.12.1991

Citation: I. L. Osipov, “Reconstruction of a surface that has a continuous curvature and is defined on a flat point manifold”, Zh. Vychisl. Mat. Mat. Fiz., 32:9 (1992), 1387–1399; Comput. Math. Math. Phys., 32:9 (1992), 1239–1249

Citation in format AMSBIB
\Bibitem{Osi92}
\by I.~L.~Osipov
\paper Reconstruction of a surface that has a continuous curvature and is defined on a flat point manifold
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1992
\vol 32
\issue 9
\pages 1387--1399
\mathnet{http://mi.mathnet.ru/zvmmf2835}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1185942}
\zmath{https://zbmath.org/?q=an:0779.65012}
\transl
\jour Comput. Math. Math. Phys.
\yr 1992
\vol 32
\issue 9
\pages 1239--1249
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LG48400004}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2835
  • http://mi.mathnet.ru/eng/zvmmf/v32/i9/p1387

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. L. Osipov, “The correct solution of the problem of the numerical differentiation of functions of one or several variables”, Comput. Math. Math. Phys., 34:12 (1994), 1617–1622  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:166
    Full text:74
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022